MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-02
Medical Device Problem Codes Difficult to Insert (1316); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion of the intra-aortic balloon(iab), the guidewire was bent and it wasn't possible to insert.Another guidewire was used to start insertion of the iab.There was no reported injury or adverse event to the patient.
 
Additional Manufacturer Narrative
Complete event site name - (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
Updated fields: patient information, device available for eval updated from yes to no, health professional updated to yes, occupation-nurse.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint#: (b)(4).

Brand Name
MEGA 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key16015407
Report Number2248146-2022-00999
Device Sequence Number6503081
Product Code DSP
UDI-Device Identifier10607567107981
UDI-Public10607567107981
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number0684-00-0295-02
Device Catalogue Number0684-00-0293
Device Lot Number3000219437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer01/11/2023
04/06/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/23/2023
04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age65 YR
Patient SexMale
Patient Weight80 KG